# SDR PAI5200503774

- Difficulty date: October 19, 2005
- Submitted: April 17, 2006
- Operation: General aviation
- Aircraft: N4489S
- Make and model: Beech A36
- Aircraft serial: E706
- Aircraft time: 6,516 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Part number: 354100779
- Condition: Cracked
- Location: Zone 700
- Part time: 6,516 hours
- Component: Gear Door, Beech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LT NOSE GEAR DOOR RETRACT BRACKET CRACKED COMPLETELY THROUGH ON ONE SIDE.  NOSE GEAR RETRACT ROD ATTACHES TO THIS BRACKET, WHICH IS RIVETED TO THE NOSE GEAR DOOR.
